MAUDE Adverse Event Report: OLYMPUS MEDICAL SYSTEMS CORP. HINODE PLANT SINGLE USE BIOPSY VALVE (STERILE)

OLYMPUS MEDICAL SYSTEMS CORP. HINODE PLANT SINGLE USE BIOPSY VALVE (STERILE)
Model Number MAJ-210
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported during an unknown diagnostic procedure that the single use biopsy valve fell apart and ripped, and part of the device ended up in the patients lung that was retrieved via suction with the scope, during a moderate sedation with fentanyl and versed, with no reports of further patient harm.There were no unplanned diagnostic imaging to locate the device as they were able to maintain visualization with the scope the entire time and then visualized the piece in the suction canister.There were no further troubleshooting performed.The remainder of the procedure was aborted.No further report of patient harm after device retrieval or reason for aborting procedure.The patient's condition was reported to be "at baseline".There were no reports of patient harm.

Brand Name
SINGLE USE BIOPSY VALVE (STERILE)
Common Device Name
SINGLE USE BIOPSY VALVE
Manufacturer (Section D)
OLYMPUS MEDICAL SYSTEMS CORP. HINODE PLANT
34-3 hirai, hinode-machi
nishitama-gun, tokyo 190-0 182
JA  190-0182
MDR Report Key24879643
Report Number2429304-2026-00036
Device Sequence Number15683664
Product Code EOQ
UDI-Device Identifier14953170152433
UDI-Public14953170152433
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 04/14/2026
Report Date (Section F) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAJ-210
Device Lot NumberH5215
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/19/2026
Event Location Hospital
Date Report to Manufacturer03/19/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/14/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Q-190 SCOPE.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA04/14/2026